Follow
Nayandeep Deka Baruah
Nayandeep Deka Baruah
Professor of Mathematical Sciences, Tezpur University
Verified email at tezu.ernet.in
Title
Cited by
Cited by
Year
Ramanujan's series for 1/π: a survey
ND Baruah, BC Berndt, HH Chan
The American Mathematical Monthly 116 (7), 567-587, 2009
1472009
Eisenstein series and Ramanujan-type series for 1/π
ND Baruah, BC Berndt
Ramanujan J 23 (1-3), 17-44, 2010
812010
Analogues of Ramanujan’s partition identities and congruences arising from his theta functions and modular equations
ND Baruah, KK Ojah
The Ramanujan Journal 28 (3), 385-407, 2012
642012
Modular equations for Ramanujan's cubic continued fraction
ND Baruah
Journal of mathematical analysis and applications 268 (1), 244-255, 2002
582002
Partition identities and Ramanujan's modular equations
ND Baruah, BC Berndt
J. Comb. Theory, Ser. A 114 (6), 1024-1045, 2007
562007
Ramanujan's series for 1/π arising from his cubic and quartic theories of elliptic functions
ND Baruah, BC Berndt
Journal of mathematical analysis and applications 341 (1), 357-371, 2008
422008
Two parameters for Ramanujan's theta-functions and their explicit values
ND Baruah, N Saikia
The Rocky Mountain Journal of Mathematics, 1747-1790, 2007
402007
New congruences for Andrews' singular overpartitions
Z Ahmed, ND Baruah
International Journal of Number Theory 11 (07), 2247-2264, 2015
382015
Identities and congruences for the general partition and Ramanujan’s tau functions
ND Baruah, BK Sarmah
Indian Journal of Pure and Applied Mathematics 44, 643-671, 2013
382013
Sums of squares and sums of triangular numbers induced by partitions of 8
ND Baruah, S Cooper, M Hirschhorn
International Journal of Number Theory 4 (04), 525-538, 2008
382008
Some general theorems on the explicit evaluations of Ramanujan's cubic continued fraction
ND Baruah, N Saikia
Journal of computational and applied mathematics 160 (1-2), 37-51, 2003
382003
On some of Ramanujan's Schläfli-type “mixed” modular equations
ND Baruah
Journal of Number Theory 100 (2), 270-294, 2003
362003
Some new proofs of modular relations for the Göllnitz-Gordon functions
ND Baruah, J Bora, N Saikia
The Ramanujan Journal 15 (2), 281-301, 2008
342008
Partitions With Designated Summands in Which All Parts Are Odd.
ND Baruah, KK Ojah
Integers 15 (A9), 16, 2015
332015
Modular relations for the nonic analogues of the Rogers–Ramanujan functions with applications to partitions
ND Baruah, J Bora
Journal of Number Theory 128 (1), 175-206, 2008
322008
Congruences for generalized Frobenius partitions with 4 colors
ND Baruah, BK Sarmah
Discrete mathematics 311 (17), 1892-1902, 2011
302011
Some congruences deducible from Ramanujan's cubic continued fraction
ND Baruah, KK Ojah
International Journal of Number Theory 7 (05), 1331-1343, 2011
302011
New congruences for -regular partitions for
Z Ahmed, ND Baruah
The Ramanujan Journal 40, 649-668, 2016
262016
New congruences modulo 5 for the number of 2-color partitions
Z Ahmed, ND Baruah, MG Dastidar
Journal of Number Theory 157, 184-198, 2015
242015
Explicit evaluations of Ramanujan–Göllnitz–Gordon continued fraction
ND Baruah, N Saikia
Monatsh. Math 154 (4), 271-288, 2008
222008
The system can't perform the operation now. Try again later.
Articles 1–20